# SDR 20000508SH028

- Difficulty date: March 24, 2000
- Submitted: May 8, 2000
- Operation: Air carrier
- Aircraft: N184UX
- Make and model: Beech 1900D
- Aircraft serial: UE184
- System (JASC): 3422 · Directional Gyro and Indicating System
- Part: Gyro
- Part number: 6226136002
- Part serial: 4199
- Condition: Failed
- Location: Directional
- Part time: 4,361 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PILOT WRITE-UP WAS ''HDG WON''T MOVE WITH AIRCRAFT MOVEMENT''.  THIS GYRO IS LOCKED UP.  (X)
